Hi all, haven't been on for a while but need you. Saw my Rheumy yesterday and needed to talk quite a few issues with him. Unfortunately he was not English and I am not sure he fully understood me. All I kept getting as answers was it is the disease, dahhhh I know that I live with it, most of the time in isolation and people really do not want to know how you are when they ask so have learnt to say I'm ok. But, you all know that anyway. Ok so the methotrexate injections (have changed from tablets) makes my life miserable for 3/4 days a week, brain foggy and won't function, not able to get a job finished, stomach blows up, feel sick, feel low etc etc etc. Asked if I could reduce the dosage a smidge to see if it would make a difference, feel a bit more normal, he just didn't understand. I know you guys don't have the answers just feel a bit alone
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.